# SDR CALA2025102710616

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 70,678 hours, 31,505 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 4063160823
- Part serial: 07116790
- Condition: Faulted
- Location: Cross Bleed
- Part time: 47,093 hours, 25,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR X BLEED FAULT ON CLIMB OUT PFR SHOWS 36-12 AIR X BLEED FAULT W/ CORRELATED MSG'S 36-11-34 BMC 1 OR SOLENOID, 36-12-00 X FEED VALVE 6HV AND 36-12-00 X FEED VALVE 6HV OR CKT. ACP BMC 1 & 2 BITE CHKS GOOD ON THE GRND ALSO OPERATED  X BLEED SWITCH AND ALL ECAM INDICATIONS CHK GOOD. PILOT REPORTED ENG #1 BLEED VALVE CLOSED W/ FAULT ON ECAM BUT NO FAULT LIGHT ON PUSHBUTTON SWITCH. ACP IND LIGHT TEST ENG 1 BLEED SWITCH LIGHT TEST NORMAL. NEED TO RUN ENG #1 TO VERIFY NORMAL OPS OF ENG #1 BLEED VALVE. REF FIMTSK 36-12-00-810-802-A. REMOVED CROSSBLEED VALVE REF AMM 36-12-52-000-001-A INSTALLED VALVE ISOLATION CROSS BLEED VALVE IN REF 36-12-52-400-001 PERFORMED OPS TEST BLEED AIR OPS CHECK OK AT THIS TIME.
